MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950007
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 10/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventralex st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralex st mesh (device 1).Note, the manufacturing date (15-jun-2016) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016 - patient was diagnosed with ventral hernia and umbilical hernia thereby underwent open repair with implant of ventralex st mesh (device 1 and device 2).Per operative notes, ¿a transverse incision was made over the defect in the upper abdomen.The ventral hernia sac was dissected out.A ventralex st mesh (device 1) was placed into posterior to the fascia.The fascia was closed with sutures.A transverse incision was made just inferior to the umbilicus.The hernia sac was dissected out.A ventralex st mesh (device 2) was placed around the umbilicus and secure it with sutures.¿ on (b)(6) 2017 ¿ patient was diagnosed with chronic wound upper abdomen with infected sutures and mesh; inflammation thereby underwent open repair with explant of ventralex st mesh (device 1 and device 2).Per operative notes, ¿an incision was made around the prior wound.All inflammatory tissues were taken down.Previously placed infected mesh (device 1 and 2) was excised entirely.The defect was closed with sutures primarily.¿.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25154242
Report Number1213643-2026-00624
Device Sequence Number21519030
Product Code FTL
UDI-Device Identifier00801741031472
UDI-Public(01)00801741031472(17)180628(10)HUAT1381
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Catalogue Number5950007
Device Lot NumberHUAT1381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale